# SDR WWMA9700189

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Avionics Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AVIONICS SMOKE DETECTION SYSTEM WOULD NOT TEST.  REPLACED THE AVIONICS SMOKE DETECTOR.
